Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 5, Pages 660–668 (Mi zvmmf3645)  

This article is cited in 3 scientific papers (total in 3 papers)

The construction of two-sided approximations to the solution of a Cauchy problem

S. A. Nekrasov

Novocherkassk

Full text: PDF file (819 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:3, 23–29

Bibliographic databases:

UDC: 519.62
MSC: Primary 65L05; Secondary 65L50, 34A34
Received: 20.01.1987
Revised: 15.06.1987

Citation: S. A. Nekrasov, “The construction of two-sided approximations to the solution of a Cauchy problem”, Zh. Vychisl. Mat. Mat. Fiz., 28:5 (1988), 660–668; U.S.S.R. Comput. Math. Math. Phys., 28:3 (1988), 23–29

Citation in format AMSBIB
\Bibitem{Nek88}
\by S.~A.~Nekrasov
\paper The construction of two-sided approximations to the solution of a Cauchy problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 5
\pages 660--668
\mathnet{http://mi.mathnet.ru/zvmmf3645}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=945944}
\zmath{https://zbmath.org/?q=an:0651.65061}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 3
\pages 23--29
\crossref{https://doi.org/10.1016/0041-5553(88)90173-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3645
  • http://mi.mathnet.ru/eng/zvmmf/v28/i5/p660

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Novikov, A. N. Rogalëv, “The influence of the “wrapping” effect on finding upper and lower estimates of solutions of systems of ordinary differential equations”, U.S.S.R. Comput. Math. Math. Phys., 30:5 (1990), 229–231  mathnet  crossref  mathscinet  zmath
    2. S. A. Nekrasov, “Two-sided methods for the numerical integration of initial value and boundary value problems”, Comput. Math. Math. Phys., 35:10 (1995), 1189–1202  mathnet  mathscinet  zmath  isi
    3. S. A. Nekrasov, “A method of calculating dynamical systems with lumped parameters, accounting for the error of input data”, J. Appl. Industr. Math., 10:4 (2016), 528–537  mathnet  crossref  crossref  mathscinet  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:115
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021